# SDR SWAA2015101344858

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 65,520 hours, 52,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004032
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMER EXIT LIGHT AT ESCAPE HATCH INOPERATIVE.  RELAMPED LIGHT IAW AMM.
